Works matching DE "SET theory"
Results: 5000
Healing-Informed Social Justice Mathematics: Promoting Students' Sociopolitical Consciousness and Well-Being in Mathematics Class.
- Published in:
- Urban Education, 2019, v. 54, n. 9, p. 1179, doi. 10.1177/0042085918806947
- By:
- Publication type:
- Article
Concepts of Confidence in Tendency Survey Research: An Assessment with Multi-group Confirmatory Factor Analysis.
- Published in:
- Social Indicators Research, 2015, v. 123, n. 1, p. 281, doi. 10.1007/s11205-014-0736-1
- By:
- Publication type:
- Article
Identifying the Quality of Work by Fuzzy Sets Theory: A Comparison Between Disabled and Non-disabled Workers.
- Published in:
- Social Indicators Research, 2014, v. 119, n. 3, p. 1627, doi. 10.1007/s11205-013-0568-4
- By:
- Publication type:
- Article
Measuring Precarious Employment: A Proposal for Two Indicators of Precarious Employment Based on Set-Theory and Tested with Dutch Labor Market-Data.
- Published in:
- Social Indicators Research, 2014, v. 119, n. 1, p. 421, doi. 10.1007/s11205-013-0480-y
- By:
- Publication type:
- Article
A New Malaysian Quality of Life Index Based on Fuzzy Sets and Hierarchical Needs.
- Published in:
- Social Indicators Research, 2009, v. 94, n. 3, p. 499, doi. 10.1007/s11205-009-9445-6
- By:
- Publication type:
- Article
Making Comparisons of Demographic Aggregates more Meaningful: A Case of Life Expectancies and Total Fertility Rates.
- Published in:
- Social Indicators Research, 2006, v. 75, n. 3, p. 445, doi. 10.1007/s11205-005-3841-3
- By:
- Publication type:
- Article
The Ontic Status of The Laws of Nature.
- Published in:
- South African Journal of Philosophy, 2007, v. 26, n. 2, p. 122, doi. 10.4314/sajpem.v26i2.31467
- By:
- Publication type:
- Article
The Concept of Number: Multiplicity and Succession between Cardinality and Ordinality.
- Published in:
- South African Journal of Philosophy, 2006, v. 25, n. 1, p. 27, doi. 10.4314/sajpem.v25i1.31432
- By:
- Publication type:
- Article
LINGUISTIC FUZZY-LOGIC SOCIAL GAME OF COOPERATION.
- Published in:
- Rationality & Society, 2006, v. 18, n. 4, p. 471, doi. 10.1177/1043463106068811
- By:
- Publication type:
- Article
Fuzziness of Travel-to-Work Areas.
- Published in:
- Regional Studies, 2009, v. 43, n. 5, p. 707, doi. 10.1080/00343400801922806
- By:
- Publication type:
- Article
MICRO SHOCKS AND AGGREGATE RISK.
- Published in:
- Quarterly Journal of Economics, 1987, v. 102, n. 2, p. 395, doi. 10.2307/1885069
- By:
- Publication type:
- Article
HOMOTHETICITY AND THE AGGREGATION OF CONSUMER DEMANDS.
- Published in:
- Quarterly Journal of Economics, 1983, v. 98, n. 2, p. 363, doi. 10.2307/1885633
- By:
- Publication type:
- Article
The precision of content characterizations.
- Published in:
- Philosophical Psychology, 2023, v. 36, n. 3, p. 678, doi. 10.1080/09515089.2022.2089103
- By:
- Publication type:
- Article
Hybrid and pluralist accounts of concepts: Processing and long-term storage, two dimensions of agreement.
- Published in:
- Philosophical Psychology, 2023, v. 36, n. 3, p. 601, doi. 10.1080/09515089.2022.2080653
- By:
- Publication type:
- Article
Choosing between the long and short informational routes to psychological explanation.
- Published in:
- Philosophical Psychology, 2013, v. 26, n. 1, p. 129, doi. 10.1080/09515089.2011.631999
- By:
- Publication type:
- Article
Application of the RIMARC algorithm to a large data set of action potentials and clinical parameters for risk prediction of atrial fibrillation.
- Published in:
- 2015
- By:
- Publication type:
- journal article
NATURAL ANOMALOUS COGNITION TARGETS: A FUZZY SET APPLICATION.
- Published in:
- Journal of Parapsychology, 2014, v. 78, n. 2, p. 195
- By:
- Publication type:
- Article
A Natural Method for Ranking Objects from Hesitant Fuzzy Preference Relations.
- Published in:
- International Journal of Information Technology & Decision Making, 2017, v. 16, n. 6, p. 1611, doi. 10.1142/S0219622017500304
- By:
- Publication type:
- Article
Variable Weight Decision Making and Balance Function Analysis Based on Factor Space.
- Published in:
- International Journal of Information Technology & Decision Making, 2016, v. 15, n. 5, p. 999, doi. 10.1142/S021962201650022X
- By:
- Publication type:
- Article
A Hybrid Method for Pythagorean Fuzzy Multiple-Criteria Decision Making.
- Published in:
- International Journal of Information Technology & Decision Making, 2016, v. 15, n. 2, p. 403, doi. 10.1142/S0219622016500012
- By:
- Publication type:
- Article
Multi-Criteria Project Selection Using an Extended VIKOR Method with Interval Type-2 Fuzzy Sets.
- Published in:
- International Journal of Information Technology & Decision Making, 2015, v. 14, n. 5, p. 993, doi. 10.1142/S0219622015500212
- By:
- Publication type:
- Article
The ELECTRE I Multi-Criteria Decision-Making Method Based on Hesitant Fuzzy Sets.
- Published in:
- International Journal of Information Technology & Decision Making, 2015, v. 14, n. 3, p. 621, doi. 10.1142/S0219622014500187
- By:
- Publication type:
- Article
The Inclusion-Based LINMAP Method for Multiple Criteria Decision Analysis Within an Interval-Valued Atanassov's Intuitionistic Fuzzy Environment.
- Published in:
- International Journal of Information Technology & Decision Making, 2014, v. 13, n. 6, p. 1325, doi. 10.1142/S0219622014500722
- By:
- Publication type:
- Article
IMPROVING MATRIX FACTORIZATION-BASED RECOMMENDER VIA ENSEMBLE METHODS.
- Published in:
- International Journal of Information Technology & Decision Making, 2011, v. 10, n. 3, p. 539, doi. 10.1142/S0219622011004452
- By:
- Publication type:
- Article
ON DOMINANCE RELATIONS IN DISJUNCTIVE SET-VALUED ORDERED INFORMATION SYSTEMS.
- Published in:
- International Journal of Information Technology & Decision Making, 2010, v. 9, n. 1, p. 9, doi. 10.1142/S0219622010003646
- By:
- Publication type:
- Article
A mass-conserved tumor invasion system with quasi-variational degenerate diffusion.
- Published in:
- Analysis & Applications, 2022, v. 20, n. 4, p. 615, doi. 10.1142/S0219530521500159
- Publication type:
- Article
Error bounds for learning the kernel.
- Published in:
- Analysis & Applications, 2016, v. 14, n. 6, p. 849, doi. 10.1142/S0219530516400054
- By:
- Publication type:
- Article
Asymptotic conditions at infinity for the time-periodic Stokes problem in a system of pipes.
- Published in:
- Analysis & Applications, 2016, v. 14, n. 2, p. 233, doi. 10.1142/S0219530514500444
- By:
- Publication type:
- Article
Zeros of pseudo-ultraspherical polynomials.
- Published in:
- Analysis & Applications, 2014, v. 12, n. 5, p. 563, doi. 10.1142/S0219530514500365
- By:
- Publication type:
- Article
PARAMETER DEPENDENCE OF STABLE MANIFOLDS FOR IMPULSIVE EQUATIONS.
- Published in:
- Analysis & Applications, 2014, v. 12, n. 2, p. 131, doi. 10.1142/S0219530514500092
- By:
- Publication type:
- Article
REMOVABLE SETS FOR HÖLDER CONTINUOUS p(x)-HARMONIC FUNCTIONS.
- Published in:
- Analysis & Applications, 2012, v. 10, n. 2, p. 199, doi. 10.1142/S021953051250008X
- By:
- Publication type:
- Article
CONSTRUCTING NON-MSF WAVELETS FROM GENERALIZED JOURNÉ WAVELET SETS.
- Published in:
- Analysis & Applications, 2011, v. 9, n. 2, p. 225, doi. 10.1142/S0219530511001820
- By:
- Publication type:
- Article
SHARP DECAY ESTIMATES OF THE SOLUTIONS TO A CLASS OF NONLINEAR SECOND ORDER ODE's.
- Published in:
- Analysis & Applications, 2011, v. 9, n. 1, p. 49, doi. 10.1142/S021953051100173X
- By:
- Publication type:
- Article
TWO POSITIVE SOLUTIONS OF SOME SINGULAR BOUNDARY VALUE PROBLEMS.
- Published in:
- Analysis & Applications, 2010, v. 8, n. 3, p. 305, doi. 10.1142/S0219530510001618
- By:
- Publication type:
- Article
Nearest neighbors distance ratio open-set classifier.
- Published in:
- Machine Learning, 2017, v. 106, n. 3, p. 359, doi. 10.1007/s10994-016-5610-8
- By:
- Publication type:
- Article
Asymptotic analysis of estimators on multi-label data.
- Published in:
- Machine Learning, 2015, v. 99, n. 3, p. 373, doi. 10.1007/s10994-014-5457-9
- By:
- Publication type:
- Article
An instance level analysis of data complexity.
- Published in:
- Machine Learning, 2014, v. 95, n. 2, p. 225, doi. 10.1007/s10994-013-5422-z
- By:
- Publication type:
- Article
Alignment based kernel learning with a continuous set of base kernels.
- Published in:
- Machine Learning, 2013, v. 91, n. 3, p. 305, doi. 10.1007/s10994-013-5361-8
- By:
- Publication type:
- Article
Classifier chains for multi-label classification.
- Published in:
- Machine Learning, 2011, v. 85, n. 3, p. 333, doi. 10.1007/s10994-011-5256-5
- By:
- Publication type:
- Article
Effective feature construction by maximum common subgraph sampling.
- Published in:
- Machine Learning, 2011, v. 83, n. 2, p. 137, doi. 10.1007/s10994-010-5193-8
- By:
- Publication type:
- Article
Feature-subspace aggregating: ensembles for stable and unstable learners.
- Published in:
- Machine Learning, 2011, v. 82, n. 3, p. 375, doi. 10.1007/s10994-010-5224-5
- By:
- Publication type:
- Article
Algorithms for optimal dyadic decision trees.
- Published in:
- Machine Learning, 2010, v. 80, n. 1, p. 85, doi. 10.1007/s10994-010-5167-x
- By:
- Publication type:
- Article
Large margin vs. large volume in transductive learning.
- Published in:
- Machine Learning, 2008, v. 72, n. 3, p. 173, doi. 10.1007/s10994-008-5071-9
- By:
- Publication type:
- Article
Non-Abelian Vortices, Hecke Modifications and Singular Monopoles.
- Published in:
- Letters in Mathematical Physics, 2010, v. 92, n. 3, p. 243, doi. 10.1007/s11005-010-0394-4
- By:
- Publication type:
- Article
On the Algebraic Index for Riemannian Étale Groupoids.
- Published in:
- Letters in Mathematical Physics, 2009, v. 90, n. 1-3, p. 287, doi. 10.1007/s11005-009-0339-y
- By:
- Publication type:
- Article
On L<sub>∞</sub>-Morphisms of Cyclic Chains.
- Published in:
- Letters in Mathematical Physics, 2009, v. 90, n. 1-3, p. 85, doi. 10.1007/s11005-009-0338-z
- By:
- Publication type:
- Article
Mixture Preserving Maps on Von Neumann Algebra Effects.
- Published in:
- Letters in Mathematical Physics, 2007, v. 79, n. 3, p. 295, doi. 10.1007/s11005-007-0141-7
- By:
- Publication type:
- Article
Complex Networks: from Graph Theory to Biology.
- Published in:
- Letters in Mathematical Physics, 2006, v. 78, n. 3, p. 235, doi. 10.1007/s11005-006-0123-1
- By:
- Publication type:
- Article
Globalization of Tamarkin’s Formality Theorem.
- Published in:
- Letters in Mathematical Physics, 2005, v. 71, n. 1, p. 39, doi. 10.1007/s11005-004-5926-3
- By:
- Publication type:
- Article
Tri-Hamiltonian Toda Lattice and a Canonical Bracket for Closed Discrete Curves.
- Published in:
- Letters in Mathematical Physics, 2003, v. 64, n. 3, p. 229, doi. 10.1023/A:1025724421642
- By:
- Publication type:
- Article